Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 12, NWS Green Bay, WI

February 2, 2011

NWS Green Bay, WI issued this small craft advisory at Feb 2, 2011, 10:22 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 10:22 AM CST (16:22 UTC)
Expired
Feb 2, 2011, 3:16 PM CST
In force
5 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WHUS73 KGRB 021622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

.GALE WARNING IS CANCELLED.

LMZ541>543-022200-
/O.CAN.KGRB.GL.W.0003.000000T0000Z-110202T2200Z/
/O.NEW.KGRB.SC.Y.0012.110202T1622Z-110202T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1022 AM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 


* WAVES WILL DIMINISH TO 6 TO 10 FEET.

* FREEZING SPRAY IS ALSO EXPECTED.



* WINDS:N WIND TO 30 KTS.

* WAVES:SUBSIDING TO 6 TO 10 FT


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
625 
WHUS73 KGRB 022116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST WED FEB 2 2011

...WINDS WILL BECOME SOUTHWEST AND INCREASE LATE TONIGHT...

.DEPARTING LOW PRESSURE OVER NEW ENGLAND AND HIGH PRESSURE APPROACHING
FROM THE CENTRAL PLAINS WILL SHIFT THE WINDS TO THE SOUTHWEST AND INCREASE
LATE TONIGHT.

LMZ541>543-030530-
/O.CAN.KGRB.SC.Y.0012.000000T0000Z-110202T2200Z/
/O.NEW.KGRB.SC.Y.0013.110203T0900Z-110204T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM CST FRIDAY.

* WINDS: WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KTS
  AFTER MIDNIGHT.

* WAVES: WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING 
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 6:31 AM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Feb 2, 6:31 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
631 AM CST WED FEB 2 2011

.UPDATE...ACCUMULATING SNOWS FROM THE SYSTEM PRETTY MUCH DONE.
PRIMARY LAKE BAND STILL BRUSHING FAR ERN MANITOWOC COUNTY. BUT
WITH WINDS EXPECTED TO GRADUALLY BACK THE NEXT FEW HRS...IT SHOULD
REMAIN OFFSHORE. AND IT/S NOT REAL ORGANIZED LOOKING AT THE
MOMENT ANYHOW.

ALTHOUGH SNOW IS PRETTY MUCH DONE AND BLOWING AND DRIFTING ARE
STARTING TO SUBSIDE...PLAN TO LET HEADLINES RUN THEIR COURSE. WL
TWEAK FORECAST WORDING...AND UPDATE SHOULD BE OUT SHORTLY.

SKOWRONSKI

&&

.PREV DISCUSSION...ISSUED AT 318 AM CST WED FEB 2 2011...

SYNOPSIS...A PRETTY QUIET PERIOD ONCE THE INTENSE WINTER STORM
EXITS THE SRN PART OF THE AREA TDA.

UPR RIDGE ALONG THE WEST COAST OF NOAM WL GRADUALLY SHIFT WWD
DURING THE PERIOD. THE DOWNSTREAM FLOW ACRS THE CONUS...WHICH WAS
CURRENTLY CONSOLIDATED...WL SPLIT APART AGAIN...WITH MODEST
AMPLITUDE NRN STREAM DOMINATING THE WX ACRS THE FCST AREA FOR MUCH
OF THE PERIOD. THE FLOW WL TEND TO CONSOLIDATE AGAIN LATE IN THE
PERIOD AS THE RIDGE SHARPENS AGAIN BACK OVER THE ERN PAC.
DOWNSTREAM...THE TROF OVER THE CONUS WL GET PULLED BACK INTO THE
PLAINS AS IT AMPLIFIES.

PATTERN FAVORS MAINLY LGT PCPN...AND TIMING WL BECOME AN ISSUE AS
THE FLOW FLATTENS. THE DEVELOPING WLY UPR FLOW WL ALLOW MILDER
TEMPS TO WORK INTO THE AREA...SO AFTER A COLD START READINGS WL
TREND BACK TO SOMEWHAT ABV NORMAL. BUT WITH EXTENSIVE SNOW COVER
ACRS THE ENTIRE REGION...AND WITH THE AREA REMAINING NR THE LNGWV
TROF POSN...THE WARMING WL BE MODEST. READINGS SHOULD TREND BACK
TO AOB NORMAL LATE IN THE PERIOD AS THE LNGWV TROF GETS PULLED WWD
AND DEEPENS ACRS THE CENTRAL CONUS.

SHORT TERM...TDA/TNGT/THU. SNOW BAND HAS REACHED ITS MAX INTENSITY
AND NWD EXTENT. IT WL WEAKEN AND PULL OFF TO THE SE THIS MORNING. WL
ALIGN ALL THE SHORT-TERM GRIDS RIGHT AT ISSUANCE TIME. DO NOT
ANTICIPATE ANY HEADLINE CHGS WITH THE 4 AM ISSUANCE.

COLDER AIR WL SPILL INTO THE AREA TDA IN THE WAKE OF THE DEPARTING
STORM. FLOW QUICKLY BECOMES WLY...AND THAT WL CUT-OFF THE INTRUSION
OF LAKE SUPERIOR CLDS. SO WENT WITH CLEARING SKIES FM W-E. OVERNIGHT
MINS HELD UP WELL...AND THAT SHOULD ALLOW TEMPS TO WARM A BIT MORE
THAN WHAT AIR MASS WOULD OTHERWISE ALLOW. STILL...MAXES WL BE BLO
NORMAL.

COLD AIR WL BE IN PLACE TNGT. SKIES WL BE CLEAR...BUT MODEST SFC
PRESSURE GRADIENT WL REMAIN IN PLACE. THAT SHOULD SHOULD KEEP SFC
WINDS IN 7-10 MPH RANGE...AND THE RESULTING MIXING WL LIMIT MINS.
BUT JUST ADVECTING IN THE AIR FM THE W SHOULD STILL TAKE TEMPS ACRS
VIRTUALLY THE WHOLE FCST AREA BLO ZERO. COMBO OF WINDS AND TEMPS
SHOULD TAKE WIND CHILLS INTO THE 20 TO 25 BLO RANGE OVERNIGHT. WL
ALMOST CERTAINLY NEED A WIND CHILL ADVISORY FOR 03Z-15Z THU. BUT
SINCE WE ARE LOOKING AT A LOW-END ADVISORY...WL ALLOW THE WINTER
WX HEADLINES TO RUN THEIR COURSE THIS MORNING AND LET THE DAY
SHIFT ISSUE THE WIND CHILL ADVISORY AFTER THEY EXPIRE.

NOT MUCH GOING ON THU OTHER THAN SOME MID AND HIGH CLDS BRUSHING
ACRS THE N. TRENDED TOWARD THE COLDER SIDE OF GUIDANCE SINCE IT
OFTEN WARMS THINGS UP TOO QUICKLY ON THE BACK SIDE OF RECEDING
ARCTIC HIGHS.

LONG TERM...THU NGT THRU NXT TUE. MDLS IN GENERAL AGREEMENT WITH
UPR RDGS LOCATED OVR THE ERN PACIFIC AND WRN ATLANTIC...AND A
BROAD UPR TROF OVR THE CNTRL CONUS. THIS UPR TROF SHARPENS WITH
TIME WITH BLO NORMAL TEMPS EXPECTED NXT WEEK. FCST PBLMS CENTER
AROUND TIMING OF WEAK SYSTEMS MOVG THRU/AROUND THIS TROF AND DEPTH
OF SNOW POTENTIAL WITH EACH ONE.

WEAK SYSTEM OVR ONTARIO CONTS TO PULL EAST AND NOT HAVE ANY IMPACT
ON NE WI THU NGT. HI PRES STILL LOCATED OVR THE OHIO RIVER VALLEY
AND HELPS TO BRING 'WARMER' WESTERLY WNDS TO NE WI. SOME WEAK WAA
DURING THE NGT WITH 8H TEMPS RISING TO AROUND 0C BY DAYBREAK.
EXPECT TO SEE SOME INCREASE IN MID/HI CLDS THRU THE NGT WHICH WL
ALSO HELP TO HOLD TEMPS UP. IN FACT...MIN TEMPS TO BE ANYWHERE
FROM 10 TO 20 DEGS WARMER THAN WED NGT! LOOK FOR READINGS TO
SETTLE INTO THE SINGLE DIGITS ABV ZERO.

ATTN TURNS TO THE NW WHERE A NEW SYSTEM IS FCST TO BE DROPPING
SEWD INTO THE UPR MS VALLEY ON FRI. THIS SYSTEM...COMPRISED OF A
SFC LOW/ASSOCIATED CDFNT AND SHRTWV TROF...HAS MODEST MID-LVL
FORCING AND ENUF MSTR TO GENERATE LGT SNOW. LATEST TIMING WOULD
BRING THE LEADING EDGE OF THIS LGT SNOW INTO CNTRL WI FRI
AFTERNOON AND THIS MATCHES PRETTY CLOSE TO THE PREV FCST. MAX
TEMPS SHOULD BE CLOSE TO SEASONAL NORMALS WITH LWR TO MIDDLE 20S
EXPECTED OVR MUCH OF THE FCST AREA.

THIS SYSTEM ENTERS THE WRN GREAT LKS FRI NGT AND SLOWLY STRENGTHENS
IN THE PROCESS. THERE IS STILL SOME MINOR TIMING DIFFERENCES AMONG
THE MDLS WHICH WOULD IMPACT HOW FAR EAST THE SNOW WL GET. MAY TRY
TO TIME (DELAY) THE SNOW GETTING INTO ERN WI TIL AFT MIDNGT...BUT
MAIN FOCUS TO BE CNTRL WI AS THE CDFNT PUSHES INTO WRN WI. HAVE
MAINTAINED CHC POPS FOR NOW DUE TO THE TIMING DIFFERENCE WITH
POTENTIAL OF AN INCH SOMEWHERE IN THE FCST AREA. SNOW CHCS TO
PERSIST THRU SAT AS THE SYSTEM SETTLES INTO THE GREAT LKS RGN.
CDFNT PUSHES ACROSS THE REST OF WI AND WITH SHRTWVS MOVG THRU THE
UPR TROF...WE SHOULD SEE SCT LGT SNOW SHWRS THRU THE DAY. COOLER
AIR WRAPPING INTO THE RGN BEHIND THE FNT MAY NOT ALLOW TEMPS TO
REACH 30 DEGS AS PREVIOUSLY THOUGHT. HAVE LOWERED MAX TEMPS A
COUPLE OF DEGS WITH READINGS RANGING FROM THE MID TO UPR 20S.

IT MAY TAKE UNTIL SUNDAY BEFORE THE SNOW CHCS DIMINISH AS THIS
SYSTEM APRS TO BE IN NO HURRY TO LEAVE THE RGN. PREFER TO RAISE
POPS BACK TO AT LEAST SLGT CHC OVR MOST OF NE WI FOR SAT NGT DUE
TO THE PROXIMITY OF THE SHRTWV TROF JUST TO OUR EAST. ANOTHER
CONCERN FOR SAT NGT INTO SUNDAY IS LK EFFECT POTENTIAL OVR N-CNTRL
WI AS WNDS VEER MORE NW AND 8H TEMPS DROP TO AROUND -11C OVR WRN
LK SUPERIOR. DELTA-T VALUES RISE INTO THE LWR TO MIDDLE TEENS WITH
LITTLE IF ANY INVERSION TO SPEAK OF. ONLY PBLM IS THAT WNDS MAY BE
TOO NORTHERLY OVR SUPERIOR TO SERIOUSLY IMPACT VILAS CNTY.

PLENTY OF QSTNS THEREAFTER FOR EARLY NXT WEEK...PRIMARILY FOCUSED
ON THE LOCATION AND AMPLITUDE OF THE CNTRL CONUS UPR TROF. THE GFS
IS FASTER THAN THE ECMWF WITH THE EWD MOVEMENT OF THE TROF (ALTHO
THE 00Z ECMWF DID SPD UP COMPARED TO ITS PREV RUN) AND THIS HAS
IMPLICATIONS ON A NEW SYSTEM ROUNDING THE BASE OF THE UPR TROF. A
FASTER SOLN WOULD KEEP THIS SYSTEM FAR ENUF TO OUR SOUTH TO BE A
NON-FACTOR IN OUR WEATHER. DID NOT MAKE ANY MAJOR CHGS TO EITHER
MON OR TUE FOR NOW.

AVIATION...MVFR CIGS OFF LAKE SUPERIOR WL PERSIST FOR A TIME IN
THE N...BUT SHOULD QUICKLY SHIFT E OF THE AREA TDA. LIFR CIGS AND
VSBYS WITH THE HEAVY SNOW OVER THE SE PART OF THE AREA WL
GRADUALLY IMPROVE THIS MORNING AS THE SNOW BAND WEAKENS AND SHIFTS
OFF TO THE SE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WARNING UNTIL 10 AM CST THIS MORNING FOR WIZ040-048>050.

WINTER WEATHER ADVISORY UNTIL 10 AM CST THIS MORNING FOR WIZ022-
038-039-045.

&&
Hazardous weather outlook, Feb 2, 9:15 AM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
915 AM CST WED FEB 2 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031515-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
915 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF BLOWING AND DRIFTING SNOW MAY STILL CAUSE HAZARDOUS
TRAVEL IN THE OPEN AREAS OF THE FOX VALLEY AND NEAR LAKE MICHIGAN
THROUGH EARLY THIS AFTERNOON.

WIND CHILLS TO 25 BELOW ZERO ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-031515-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
915 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MPC

In the hours before

Special weather statement, Feb 2, 4:25 AM CST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CST WED FEB 2 2011

WIZ022-031-035>040-045-048>050-074-021200-
DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
425 AM CST WED FEB 2 2011

...NORTHERN EDGE OF INTENSE WINTER STORM AFFECTING EAST-CENTRAL
WISCONSIN...

AN INTENSE WINTER STORM CONTINUED TO AFFECT THE SOUTHEAST HALF OF
WISCONSIN. AT 415 AM...THE NORTHERN EDGE OF THE SNOW BAND FROM
THE STORM EXTENDED FROM SOUTHEAST OF LA CROSSE...TO WAUPACA...TO
GREEN BAY...TO JUST SOUTH OF STURGEON BAY. THE SNOW BAND WAS
STARTING TO WEAKEN...BUT SNOWFALL RATES OF 1/2 TO 1 INCH AN HOUR
WERE LIKELY STILL OCCURRING FROM JUST EAST OF WAUTOMA...TO
OSHKOSH...TO CHILTON...TO MANITOWOC.

NORTH WINDS OCCASIONALLY GUSTING TO 40 MPH WERE COMBINING WITH
THE SNOW TO PRODUCE EXTENSIVE BLOWING AND DRIFTING...AND NEAR
WHITE-OUT CONDITIONS AT TIMES. TRAVEL IS VERY DIFFICULT...AND
SHOULD NOT BE ATTEMPTED EXCEPT IN THE CASE OF AN EMERGENCY.

THE SNOW BAND HAD REACHED IT/S NORTHERN MOST EXTENT. IT SHOULD
BEGIN SHIFT OFF TO THE SOUTHEAST WITHIN THE NEXT HOUR OR SO.

SOUTHERN WISCONSIN WAS TAKING THE BRUNT OF THE STORM. TRAVEL TO
SOUTHERN WISCONSIN WAS VIRTUALLY IMPOSSIBLE...AND WILL LIKELY
REMAIN SO WELL INTO THE DAY.

SKOWRONSKI
Local storm report, Feb 2, 5:43 AM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 AM     SNOW             1 E COLOMA              44.03N 89.49W
02/02/2011  M2.5 INCH        WAUSHARA           WI   TRAINED SPOTTER

&&

PATH
Special weather statement, Feb 2, 5:52 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 AM CST WED FEB 2 2011

WIZ022-031-035>040-045-048>050-074-021330-
DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
552 AM CST WED FEB 2 2011

...SNOW NOW DIMINISHING...

AN INTENSE WINTER STORM CONTINUED TO AFFECT THE SOUTHEAST HALF OF
WISCONSIN. AT 545 AM...THE NORTHERN EDGE OF THE SNOW BAND WITH THE
STORM EXTENDED FROM SOUTHEAST OF LA CROSSE...TO APPLETON...TO
KEWAUNEE. THE SNOW BAND WAS STEADILY WEAKENING...SO ADDITIONAL
SNOW ACCUMULATIONS WILL REMAIN UNDER AN INCH. SNOW ACCUMULATIONS
SHOULD PRETTY MUCH BE OVER BY 800 AM.

NORTH WINDS OCCASIONALLY GUSTING TO 35 MPH WERE PRODUCING
EXTENSIVE BLOWING AND DRIFTING. TRAVEL WAS DIFFICULT...AND WILL
REMAIN SO EVEN AFTER THE SNOW ENDS.

SOUTHERN WISCONSIN TOOK THE BRUNT OF THE STORM. TRAVEL TO
SOUTHERN WISCONSIN WAS VIRTUALLY IMPOSSIBLE...AND WILL LIKELY
REMAIN SO WELL INTO THE DAY.

SKOWRONSKI
Special weather statement, Feb 2, 6:43 AM CST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 AM CST WED FEB 2 2011

WIZ022-031-035>040-045-048>050-074-021430-
DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS
643 AM CST WED FEB 2 2011

...ACCUMULATING SNOW ENDING...BUT BLOWING AND DRIFTING TO CONTINUE
FOR A WHILE LONGER...

THE INTENSE WINTER STORM THAT WAS BATTERING THE SOUTHEAST HALF OF
WISCONSIN WAS STARTING TO PULL AWAY FROM THE AREA. THE SNOW BAND
WITH THE STORM WAS RAPIDLY WEAKENING...SO LITTLE ADDITIONAL SNOW
ACCUMULATION IS EXPECTED.

NORTH WINDS GUSTING TO 30 MPH WERE STILL PRODUCING SOME BLOWING
AND DRIFTING OF THE SNOW. TRAVEL WAS HAZARDOUS...AND WILL REMAIN
SO EVEN AFTER THE SNOW ENDS.

SOUTHERN WISCONSIN TOOK THE BRUNT OF THE STORM. TRAVEL TO
SOUTHERN WISCONSIN WAS VIRTUALLY IMPOSSIBLE...AND WILL LIKELY
REMAIN SO WELL INTO THE DAY.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:45 PM CSTWind Chill AdvisoryGRBBrown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more19 hr
Feb 2, 3:16 PM CSTSmall Craft AdvisoryGRB60 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.